| Model Number |
DIU150 |
| Medical Device Problem Codes |
Break (1069); Device Difficult to Setup or Prepare (1487); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the preloaded toric intraocular lens (iol) haptic was damaged prior to insertion in the eye.There was no patient contact.It was noted that the iol got stuck.The procedure was completed using a backup lens.The device was discarded.No further information was provided.
Additional Manufacturer Narrative
Section b3: date of event: unknown; requested but not provided.The best estimate date is on or prior to dec 4, 2024.The device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: additional information was received, reporting that strong resistance was felt when advancing the lens.The lens was not advanced once resistance was felt.The issue was not due to use error.Balanced salt solution (bss) with no additives was used at room temperature as a cartridge lubricant, which was introduced in the canopy.The average dwell time was 2-3 minutes.The initial advancement was performed with gentle pressure.The event date, physician's title, first/last name, section e2, and occupation have been provided.Therefore, the following fields have been updated accordingly.No further information was provided.The following sections have been updated accordingly: section b3: date of event: 12/4/2024.Section e1: title: dr.Section e1: first/given name: (b)(6).Section e1: last name: (b)(6).Section e2: yes.Section e3: occupation: physician.Section h6: device code(s): 1487 difficult to use.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.